Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  On special properties of the optimal bodies motion in dense media
 
 
Title: On special properties of the optimal bodies motion in dense media
Author: Yakunina, G. Ye.
Appeared in: Doklady physics
Paging: Volume 56 (2011) nr. 7 pages 394-398
Year: 2011
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands